Article citationsMore >>

Gasper, G., An inequality of Turán type for Jacobi polynomials, Proc. Amer. Math. Soc., 32(2). 435-439. 1972.

has been cited by the following article:

Article

Turán Type Inequalities for Jacobi-Dunkl Polynomials

1Department of Mathematics, University of Sousse, Higher School of Sciences and Technology of Hammam Sousse, 4011 Hammam Sousse, Tunisia


Turkish Journal of Analysis and Number Theory. 2018, Vol. 6 No. 3, 72-83
DOI: 10.12691/tjant-6-3-2
Copyright © 2018 Science and Education Publishing

Cite this paper:
Frej Chouchene. Turán Type Inequalities for Jacobi-Dunkl Polynomials. Turkish Journal of Analysis and Number Theory. 2018; 6(3):72-83. doi: 10.12691/tjant-6-3-2.

Correspondence to: Frej  Chouchene, Department of Mathematics, University of Sousse, Higher School of Sciences and Technology of Hammam Sousse, 4011 Hammam Sousse, Tunisia. Email: frej.chouchene@essths.u-sousse.tn

Abstract

In this paper we establish Turán type inequalities for Jacobi-Dunkl polynomials. These complete an earlier result proven by G. Gasper in [1], for Jacobi polynomials.

Keywords